# SDR DALA1239400679

- Difficulty date: May 21, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS CORROSION FWD AND AFT SIDE AND ON FAILSAFE BS 1520 RBL 26-LBL 26.  REMOVED CORROSION, FOUND AREA TO BE OUT OF LIMITS.  REMOVED AND REPLACED FAILSAFE IAW SRM 51-40-5 DURING HMV.
